# SDR BSAA121196

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Intermittent
- Location: Hyd Pack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BIL - RIGHT GEAR WOULD NOT UP AND LOCK WHEN RETRACTION ATTEMPTED.  SELECTED GEAR DOWN AND THREE GREEN LIGHTS ILLUMINATED AND LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC PACK CONTROL SWITCH INTERMITTENT.  REPLACED HYDRAULIC PACK CONTROL SWITCH (PART NR 602EN602-6 BY MICROSWITCH).  GEAR RETRACTION CHECKED OK.  (M)
